MathSciNet Relay Station
MathSciNet bibliographic data
MR2163864 (2006f:37006) 37A20 (11K50 37A45 37C15 37E05 37E35)
Marmi, S.; Moussa, P.; Yoccoz, J.-C. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005), no. 4, 823–872 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement